Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Standard versus reduced genus-one Gromov–Witten invariants

Aleksey Zinger

Geometry & Topology 12 (2008) 1203–1241
Bibliography
1 M Bershadsky, S Cecotti, H Ooguri, C Vafa, Holomorphic anomalies in topological field theories, Nuclear Phys. B 405 (1993) 279 MR1240687
2 P Candelas, X C de la Ossa, P S Green, L Parkes, A pair of Calabi–Yau manifolds as an exactly soluble superconformal theory, Nuclear Phys. B 359 (1991) 21 MR1115626
3 K Fukaya, K Ono, Arnold conjecture and Gromov–Witten invariant, Topology 38 (1999) 933 MR1688434
4 A Gathmann, Gromov-Witten invariants of hypersurfaces, \rmHabilitation thesis, Univ of Kaiserslautern, Habilitation thesis, University of Kaiserslautern (2003)
5 K Hori, S Katz, A Klemm, R Pandharipande, R Thomas, C Vafa, R Vakil, E Zaslow, Mirror symmetry, Clay Math. Monographs 1, Amer. Math. Soc. (2003) MR2003030
6 A Klemm, R Pandharipande, Enumerative geometry of Calabi–Yau $4$–folds, to appear in Comm. Math. Phys. arXiv:math.AG/0702189
7 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of general symplectic manifolds, from: "Topics in symplectic $4$–manifolds (Irvine, CA, 1996)", First Int. Press Lect. Ser. I, Int. Press (1998) 47 MR1635695
8 J Li, A Zinger, On the genus-one Gromov–Witten invariants of complete intersections arXiv:math/0507104
9 D Maulik, R Pandharipande, New calculations in Gromov–Witten theory, to appear in PAMQ arXiv:math.AG/0601395
10 D Maulik, R Pandharipande, A topological view of Gromov–Witten theory, Topology 45 (2006) 887 MR2248516
11 R Pandharipande, Intersections of $\mathbb{Q}$–divisors on Kontsevich's moduli space $\bar M_{0,n}(\mathbb{P}^r,d)$ and enumerative geometry, Trans. Amer. Math. Soc. 351 (1999) 1481 MR1407707
12 R Vakil, A Zinger, A natural smooth compactification of the space of elliptic curves in projective space, Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 53 MR2320682
13 R Vakil, A Zinger, A desingularization of the main component of the moduli space of genus-one stable maps into $\mathbb P^n$, Geom. Topol. 12 (2008) 1 MR2377245
14 D Zagier, A Zinger, Some properties of hypergeometric series associated with mirror symmetry, from: "Modular Forms and String Duality", Fields Institute Communications 54, Amer. Math. Soc. arXiv:0710.0889
15 A Zinger, Reduced genus-one Gromov-Witten invariants arXiv:math/0507103
16 A Zinger, The reduced genus-one Gromov-Witten invariants of Calabi-Yau hypersurfaces arXiv:0705.2397
17 A Zinger, Enumeration of genus-two curves with a fixed complex structure in $\mathbb P^2$ and $\mathbb P^3$, J. Differential Geom. 65 (2003) 341 MR2064428
18 A Zinger, Enumeration of one-nodal rational curves in projective spaces, Topology 43 (2004) 793 MR2061208
19 A Zinger, Intersections of tautological classes on blowups of moduli spaces of genus-1 curves, Michigan Math. J. 55 (2007) 535 MR2372615